MathSciNet Relay Station
MathSciNet bibliographic data
MR613784 (82j:58018) 58C20 (26E15 46G05 49A51)
Ioffe, A. D. Nonsmooth analysis: differential calculus of nondifferentiable mappings. Trans. Amer. Math. Soc. 266 (1981), no. 1, 1–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement